computer / side effects

First off hello to to everyone, but the reason i on the occasion get to feel'n weak, rundown , and kinda jittery. and im certain its got to be this computer. i dont know if its the computer or my PM thats the problem, maybe its me, i probably need to get my butt of the computer. anyone else get symptoms like this?


3 Comments

Time to recover !

by johng - 2007-07-13 02:07:22

Hi !, Carmelo,
I'm familiar with these feelings.
Having a PM. fitted does mean that you have to spend some time recovering.
Having wires pushed into your heart and a metal box fitted under your skin (putting it crudely) is quite something.
The good news is, you will adjust to it.
The problems you are experiencing can be caused by anxiety and fatigue (one or both).
Get plenty of rest and don't over exert your self, with time, the side effects should disappear.
Too much computer time is bad for everyone.
Best wishes for your speedy recovery.
Johng

computer?

by Blueaustralia - 2007-07-16 06:07:47

When I first had my pm sitting in fron of the computer would give me a really funny feeling and I would feel soooo exhausted. I mentioned this to my doctor who looked at me as if I was mad. It did eventually get better. I think I was just so worn our, and anxious after my pm was inserted. Things take longer to resolve themselves than they tell you. Take care be strong soon, pace well. Billie

'Puter problems?

by TR - 2007-07-18 10:07:13

I am on a computer for a minium of 6 hours every work day. I am also a hard-core gamer, so am on the computer and Internet as much as 4 or more hours at night. My home computer is a powerhouse gaming computer, but I have never had any problems with my pacemaker from either of them. I am not sure your problems are because of the computer.

You know you're wired when...

Intel inside is your motto.

Member Quotes

A lot of people are and live normal lives with no problems whatsoever.